Alert archive / Kansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 74, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at May 22, 2008, 1:56 PM CDT for Finney County, Haskell County, Kansas. It was in force for 64 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2008, 1:56 PM CDT (18:56 UTC)
- Expired
- May 22, 2008, 3:00 PM CDT
- In force
- 64 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
Counties Finney County, KS, Haskell County, KS
The radar
The Dodge City radar (KDDC), 89 km from the middle of the area, began a volume at 19:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 2:20 PM CDT | HAIL 0.75 | Garden City, KS | |
| May 22, 2:24 PM CDT | HAIL 1 | Nne Garden City, KS | |
| May 22, 2:42 PM CDT | HAIL 1.25 | 10 N Garden City, KS | |
| May 22, 2:43 PM CDT | HAIL 1.25 | 10 N Garden City, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 22, 1:52 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 6.9 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1191 J/kg
- Mixed-layer CIN
- -320 J/kg
- Mixed-layer LCL
- 1232 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDDC 221858
SVRDDC
KSC055-081-222000-
/O.NEW.KDDC.SV.W.0074.080522T1856Z-080522T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
156 PM CDT THU MAY 22 2008
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN FINNEY COUNTY IN SOUTHWEST KANSAS.
NORTH CENTRAL HASKELL COUNTY IN SOUTHWEST KANSAS.
* UNTIL 300 PM CDT
* AT 155 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
GOLF BALL SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS
STORM WAS LOCATED 9 MILES SOUTH OF PLYMELL...MOVING NORTH AT 38
MPH. ANOTHER SEVERE STORM WAS LOCATED 10 MILES SOUTHWEST OF GARDEN
CITY.
* LOCATIONS IMPACTED INCLUDE...
PLYMELL...
GARDEN CITY...
HOLCOMB...
RURAL RESIDENCES OF NORTHERN HASKELL AND WESTERN FINNEY COUNTIES.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
AND OCCASIONALLY DO DEVELOP WITH LITTLE ADVANCE WARNING. IF A TORNADO
IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 3825 10110 3825 10089 3823 10067 3759 10080
3761 10099
TIME...MOT...LOC 1856Z 184DEG 33KT 3769 10089
$$
FINCH3 follow-up statements
000
WWUS53 KDDC 221915
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
215 PM CDT THU MAY 22 2008
KSC055-081-222000-
/O.CON.KDDC.SV.W.0074.000000T0000Z-080522T2000Z/
FINNEY KS-HASKELL KS-
215 PM CDT THU MAY 22 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR NORTH CENTRAL HASKELL AND WESTERN FINNEY COUNTIES...
AT 214 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 5 MILES SOUTH OF GARDEN CITY...MOVING NORTH AT 50 MPH.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR SOUTHWESTERN KANSAS.
LAT...LON 3825 10110 3825 10089 3823 10067 3759 10080
3761 10099
TIME...MOT...LOC 1915Z 185DEG 44KT 3792 10086
$$
FINCH000
WWUS53 KDDC 221935
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
235 PM CDT THU MAY 22 2008
KSC055-222000-
/O.CON.KDDC.SV.W.0074.000000T0000Z-080522T2000Z/
FINNEY KS-
235 PM CDT THU MAY 22 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR NORTH CENTRAL FINNEY COUNTY...
AT 232 PM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER CENTRAL
FINNEY COUNTY...OR 9 MILES SOUTHEAST OF FRIEND...MOVING NORTH AT 51
MPH.
AT 224 PM THE PUBLIC REPORTED QUARTER SIZED HAIL IN GARDEN CITY.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
AND OCCASIONALLY DO DEVELOP WITH LITTLE ADVANCE WARNING. IF A TORNADO
IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 3808 10090 3823 10100 3825 10089 3824 10081
3824 10080 3824 10079 3823 10067 3807 10081
TIME...MOT...LOC 1935Z 185DEG 44KT 3816 10083
$$
FINCH000
WWUS53 KDDC 221959
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
259 PM CDT THU MAY 22 2008
KSC055-222009-
/O.EXP.KDDC.SV.W.0074.000000T0000Z-080522T2000Z/
FINNEY KS-
259 PM CDT THU MAY 22 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL FINNEY COUNTY
EXPIRES AT 300 PM CDT...
THE STORM HAS EXITED THE WARNED AREA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR SOUTHWESTERN KANSAS.
LAT...LON 3808 10090 3823 10100 3825 10089 3824 10081
3824 10080 3824 10079 3823 10067 3807 10081
TIME...MOT...LOC 1959Z 185DEG 44KT 3845 10080
$$
FINCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 4:08 AM CDT, 9 hours 48 minutes earlier.
Area forecast discussion, May 22, 4:08 AM CDT, 9 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 408 AM CDT THU MAY 22 2008 .DISCUSSION... DAYS 1-2... MANY CHALLENGES TO TACKLE FOR THE FIRST SEVERAL PERIODS. FIRST IS THE POSSIBILITY OF SEVERE WEATHER INCLUDING THE THREAT FOR SIGNIFICANT TORNADOES AND DAMAGING HAIL. SECOND IS VERY WINDY CONDITIONS, ESPECIALLY IN THE WEST. FINALLY THE THIRD CONCERN IS THE FIRE HAZARD IN THE WESTERN PART OF THE CWA. EARLY THIS MORNING THE SURFACE ANALYSIS SHOWED A WARM FRONT APPROACHING FROM THE SOUTH...WITH RAPIDLY INCREASING SURFACE MOISTURE AS DEPICTED BY UPPER 60S DEW POINTS POISED TO MOVE INTO SOUTHWEST KANSAS. IN THE UPPER ATMOSPHERE THERE WAS AN ENORMOUS UPPER SYSTEM OVER THE INTER-MOUNTAIN REGION OF THE WEST. THE BIG QUESTION TODAY WILL BE HOW FAR EAST THE ELEVATED MIXED LAYER WILL GET. MOST OF THE MODELS DRY OUT THE LOWER BOUNDARY LAYER SIGNIFICANTLY ALL THE WAY PAST DODGE CITY...DESPITE KEEPING A SOUTH TO SOUTHEAST WIND COMPONENT ALL THE WAY INTO THE MIDDLE REACHES OF THE ATMOSPHERE. NO DOUBT THERE WILL BE MIXING BUT I HAVE DOUBTS OF HOW FAR EAST IT WILL GET. I WOULD TEND TO MOVE THIS WEST ABOUT 50 TO 75 MILES. INITIALLY THERE WILL BE A RELATIVELY STRONG CAP BUT THERE DOES APPEAR TO BE A COLD POOL ROTATING THROUGH THE BASE OF THE UPPER TROUGH AND EJECTING INTO THE PLAINS LATER TODAY. RAPID DESTABILIZATION WILL TAKE PLACE THIS AFTERNOON. ALTHOUGH THE MAJORITY OF THE TSRA WILL BE ALONG THE WARM FRONT WHICH BY THIS AFTERNOON SHOULD BE WELL NORTH, THERE WILL LIKELY BE SUPERCELL THUNDERSTORMS DEVELOPING ALONG THE DRY LINE WHICH SHOULD BISECT MY CWA BY MAX HEATING OR ROUGHLY FROM WAKEENEY TO NEAR LIBERAL. SPC HAS MUCH OF THE AREA IN A MODERATE RISK AND I AGREE WITH THIS NOTION. AFTER SUNSET THE DRYLINE/MIXED LAYER SHOULD RETREAT RAPIDLY WESTWARD. AS THE NOCTURNAL JET INCREASES AND A SPOKE OF ENERGY ROTATES AROUND THE UPPER SYSTEM TO THE WEST (JET STREAK DYNAMICS), THERE SHOULD BE ADDITIONAL THUNDERSTORMS AND SOME OF THESE SHOULD BE FARTHER WEST THAN THE LATE AFTERNOON ACTIVITY. FRIDAY WILL LIKELY BRING A REPEAT ACROSS MUCH OF MY AREA BUT DETAILS ARE UNCERTAIN DEPENDING ON WHAT HAPPENS WITH BOUNDARIES GENERATED BY THIS AFTERNOON AND TONIGHTS ACTIVITY. WITH THE WIND ISSUE, IT APPEARS THAT THE STRONG WINDS ALOFT WILL EASILY MIX TO THE SURFACE. WIND GUSTS COULD APPROACH HIGH WIND CRITERIA IN THE WESTERN COUNTIES SO WILL HAVE TO MONITOR. FOR NOW WILL CONTINUE THE WIND ADVISORY BUT WILL ALSO EXTEND IT EAST TO DDC. THEN THE FIRE ISSUE EXISTS FOR THE FAR WEST. EVEN THOUGH THERE HAS BEEN SOME GREENING DESPITE LIMITED MOISTURE THIS SPRING...THERE APPARENTLY IS A FAIR AMOUNT OF DEAD GRASS (FUEL) WITHIN THE SLOWLY GREENING VEGETATION. AS THE BOUNDARY LAYER MIXES OUT RAPIDLY LATE THIS MORNING AND EARLY AFTERNOON...RELATIVE HUMIDITIES WILL DROP TO 10 TO 15 PERCENT. WINDS WILL BE VERY STRONG AND TEMPERATURES WILL APPROACH 90. THUS CONDITIONS WILL BE SET FOR EXTREME FIRE DANGER. DAYS 3-7... THE MAIN FORECAST CHALLENGES IN THIS EXTENDED PERIOD ARE CHANCES OF THUNDERSTORMS MAINLY IN THE LATE AFTERNOONS AND EARLY EVENINGS AND POSITION OF COLD FRONT AND TEMPS ON TUESDAY. THE NEW ECMWF CONTINUES TO SHOW A COLD FRONT GOING THROUGH ON TUESDAY MORNING VERSUS THE WARMER AND SLOWER GFS. ALSO THE CANADIAN IS A BIT FASTER WITH THE COLD FRONT. WILL CONTINUE WITH COOLEST TEMPS NORTH AND WARMEST IN THE SOUTH AS A HEDGE AND CURRENT GRIDS LOOK OK BUT MAY NEED MORE COOLING IN LATER SHIFTS. MEANWHILE AHEAD OF THIS COLD FRONT WARM SOUTH WINDS WILL CONTINUE WITH UPPER LEVEL FLOW FROM THE SOUTHWEST. COULD ALSO BE SOME SEVERE STORMS MAINLY IN THE AFTERNOON AND EARLY EVENING ON SATURDAY AND SUNDAY ALONG AND EAST OF A DRYLINE, HOWEVER 500MB TEMPS BEGIN TO WARM. WILL CONTINUE WITH CURRENT GOING POPS TO COVER. LOWS WILL BE MILD WITH DEWPOINTS IN THE 60S EAST. HAVE RAISED DAYTIME HIGHS A FEW DEGREES TO FIT NEIGHBOR GRIDS AND FORECAST SOUNDINGS SHOW HIGHS AROUND 90 FROM SATURDAY INTO MONDAY. .AVIATION... SURFACE WINDS WILL CONTINUE STRONG FROM 25 TO 35KTS AND SHIFT TO MORE SOUTHERLY AS A WARM FRONT MOVES NORTH ACROSS SOUTHWEST KANSAS TODAY. SEVERE THUNDERSTORMS SHOULD FORM NEAR THE WARM FRONT BY LATE AFTERNOON IN THE HAYS REGION AND MAYBE JUST NORTH. ENOUGH SHEAR AND INSTABILITY IS IN PLACE FOR SOME STRONG TORNADOS. LOOK FOR MFVR CIGS THIS MORNING BECOMING VFR IN THE AFTERNOON EXCEPT IN SCATTERED SEVERE THUNDERSTORMS IN THE HAYS TO NEAR DODGE CITY IN THE LATE AFTERNOON AND EVENING. DEPENDING ON HOW FAR WEST THE DRYLINE RETREATS COULD HAVE SOME SEVERE STORMS BY EVENING IN THE GARDEN CITY TAF AREA ALSO THROUGH MIDNIGHT. && .PRELIMINARY POINT TEMPS/POPS... DDC 88 66 89 68 / 40 50 40 40 GCK 88 64 89 64 / 30 30 30 40 EHA 89 59 91 58 / 10 10 20 20 LBL 91 65 92 62 / 20 30 30 30 HYS 82 66 86 68 / 50 60 40 50 P28 86 70 89 70 / 30 50 30 40 && .DDC WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON CDT /11 AM MDT/ TODAY TO 9 PM CDT /8 PM MDT/ THIS EVENING FOR KSZ061-062-074-075-084-085. WIND ADVISORY FROM 10 AM CDT /9 AM MDT/ THIS MORNING TO 7 PM CDT /6 PM MDT/ THIS EVENING FOR KSZ043-044-061>064-074>078-084>088. && FN07/06
Hazardous weather outlook, May 22, 12:10 PM CDT, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 1210 PM CDT THU MAY 22 2008 KSZ030-031-043>046-063>066-076>081-086>090-231000- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-FINNEY-HODGEMAN-PAWNEE-STAFFORD- HASKELL-GRAY-FORD-EDWARDS-KIOWA-PRATT-SEWARD-MEADE-CLARK-COMANCHE- BARBER- 1210 PM CDT THU MAY 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A DRYLINE WILL BECOME THE FOCUS FOR THUNDERSTORM DEVELOPMENT AFTER 3 PM. THIS DRYLINE BY 3 PM WILL EXTEND FROM NEAR SCOTT CITY TO NEAR LIBERAL. EAST OF THIS BOUNDARY THERE WILL BE A THREAT OF SUPERCELL THUNDERSTORMS CAPABLE OF PRODUCING VERY DAMAGING HAIL ALONG WITH THE THREAT OF TORNADOES IN THE STRONGEST OF SUPERCELL THUNDERSTORMS. CONDITIONS WILL BE SUFFICIENT THAT ANY TORNADO THAT MIGHT DEVELOP COULD BECOME SIGNIFICANT AND LONG LIVED. ALL PERSONS LIVING EAST OF SCOTT CITY TO NEAR LIBERAL ARE URGED TO MONITOR THE LATEST UPDATES AND POSSIBLE WARNINGS. SHOULD A SEVERE THUNDERSTORM OR TORNADO WARNING BE ISSUED FOR THE AREA...IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY SHOULD BE TAKEN. THE THREAT FOR STORMS AND SEVERE HAIL WILL SHIFT WEST AFTER DARK. A FEW TORNADOES CANNOT BE RULED OUT THROUGH MIDNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ADDITIONAL SEVERE WEATHER IS EXPECTED FRIDAY AFTERNOON AND INTO THE FIRST OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL BE NEEDED AFTER 3 PM...INITIALLY FROM NEAR SCOTT CITY TO NEAR LIBERAL AND THEN INTO THE PRATT, LARNED AND HAYS AREA BY EVENING. SPOTTERS MAY BE NEEDED LATE THIS EVENING FARTHER WEST. ADDITIONAL ACTIVATION WILL BE NEEDED ON FRIDAY. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC KSZ061-062-074-075-084-085-231000- HAMILTON-KEARNY-STANTON-GRANT-MORTON-STEVENS- 457 AM CDT THU MAY 22 2008 /357 AM MDT THU MAY 22 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST KANSAS. .DAY ONE...TODAY AND TONIGHT BOTH A WIND ADVISORY AND A RED FLAG WARNING WILL BE IN EFFECT TODAY. GUSTY SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS TO NEAR 55 MPH WILL BE POSSIBLE LATE THIS MORNING AND CONTINUING INTO THIS EVENING. IN ADDITION, RELATIVE HUMIDITIES WILL FALL TO LESS THAN 15 PERCENT AS TEMPERATURES CLIMB TO AROUND 90. THIS WILL RESULT IN A HIGH FIRE DANGER. THERE IS A CHANCE FOR A THUNDERSTORM OR TWO IN EASTERN KEARNY...GRANT...AND STEVENS COUNTIES BY EARLY AFTERNOON. ANY STORM THAT DOES FROM WILL HAVE THE POTENTIAL TO QUICKLY GO SEVERE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS FRIDAY NIGHT WITH A BETTER CHANCE SATURDAY NIGHT. SOME OF THESE COULD BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION COULD BE NECESSARY ACROSS EASTERN KEARNY...GRANT AND STEVENS COUNTIES. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC 07/30
The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 8:30 PM CDT | Wind Advisory | DDC | Clark, Finney, Ford, Grant, Gray, Hamilton and 10 more | 23 hr |
| May 22, 2:41 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Lane, Scott | 49 min |
| May 22, 3:16 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Gray, Haskell | 44 min |
| May 22, 3:28 PM CDT | Severe Thunderstorm Warning | DDC | Scott | 21 min |
| May 22, 3:35 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Kearny, Scott | 40 min |
| May 22, 3:36 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Haskell | 39 min |
| May 22, 3:57 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Lane, Scott | 48 min |
| May 22, 4:16 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Gray, Lane, Scott | 59 min |
| May 22, 4:39 PM CDT | Severe Thunderstorm Warning | DDC | Lane, Scott | 20 min |
| May 22, 4:39 PM CDT | Tornado Warning | DDC | Finney, Lane, Scott | 51 min |
| May 22, 5:32 PM CDT | Tornado Warning | DDC | Lane, Ness, Trego | 43 min |
| May 22, 5:57 PM CDT | Severe Thunderstorm Warning | DDC | Lane, Scott | 28 min |
| May 22, 6:16 PM CDT | Tornado Warning | DDC | Trego | 44 min |
| May 22, 6:29 PM CDT | Severe Thunderstorm Warning | DDC | Lane, Ness | 14 min |
| May 22, 6:38 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Gray | 39 min |
| May 22, 6:53 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche | 67 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.